Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 295, Number 1
HTML articles powered by AMS MathViewer

Long-range potential scattering by Enss’s method in two Hilbert spaces
Denis A. W. White PDF
Trans. Amer. Math. Soc. 295 (1986), 1-33
Brownian excursions from hyperplanes and smooth surfaces
Krzysztof Burdzy PDF
Trans. Amer. Math. Soc. 295 (1986), 35-57
Irreducibility of moduli spaces of cyclic unramified covers of genus $g$ curves
R. Biggers and M. Fried PDF
Trans. Amer. Math. Soc. 295 (1986), 59-70
Defining equations for real analytic real hypersurfaces in $\textbf {C}^ n$
John P. D’Angelo PDF
Trans. Amer. Math. Soc. 295 (1986), 71-84
Lyapunov exponents for a stochastic analogue of the geodesic flow
A. P. Carverhill and K. D. Elworthy PDF
Trans. Amer. Math. Soc. 295 (1986), 85-105
The singularities of the $3$-secant curve associated to a space curve
Trygve Johnsen PDF
Trans. Amer. Math. Soc. 295 (1986), 107-118
Regions of variability for univalent functions
Peter Duren and Ayşenur Ünal PDF
Trans. Amer. Math. Soc. 295 (1986), 119-126
Weighted weak $(1,1)$ and weighted $L^ p$ estimates for oscillating kernels
Sagun Chanillo, Douglas S. Kurtz and Gary Sampson PDF
Trans. Amer. Math. Soc. 295 (1986), 127-145
Jones polynomials of alternating links
Kunio Murasugi PDF
Trans. Amer. Math. Soc. 295 (1986), 147-174
Affine manifolds and orbits of algebraic groups
William M. Goldman and Morris W. Hirsch PDF
Trans. Amer. Math. Soc. 295 (1986), 175-198
Approximation order from certain spaces of smooth bivariate splines on a three-direction mesh
Rong Qing Jia PDF
Trans. Amer. Math. Soc. 295 (1986), 199-212
Weighted and vector-valued inequalities for potential operators
Francisco J. Ruiz Blasco and José L. Torrea Hernández PDF
Trans. Amer. Math. Soc. 295 (1986), 213-232
$S^ 1$-equivariant function spaces and characteristic classes
Benjamin M. Mann, Edward Y. Miller and Haynes R. Miller PDF
Trans. Amer. Math. Soc. 295 (1986), 233-256
Well-posedness of higher order abstract Cauchy problems
Frank Neubrander PDF
Trans. Amer. Math. Soc. 295 (1986), 257-290
The problem of embedding $S^ n$ into $\textbf {R}^ {n+1}$ with prescribed Gauss curvature and its solution by variational methods
V. I. Oliker PDF
Trans. Amer. Math. Soc. 295 (1986), 291-303
Eigenvalues of elliptic boundary value problems with an indefinite weight function
Jacqueline Fleckinger and Michel L. Lapidus PDF
Trans. Amer. Math. Soc. 295 (1986), 305-324
Random recursive constructions: asymptotic geometric and topological properties
R. Daniel Mauldin and S. C. Williams PDF
Trans. Amer. Math. Soc. 295 (1986), 325-346
Embedding strictly pseudoconvex domains into balls
Franc Forstnerič PDF
Trans. Amer. Math. Soc. 295 (1986), 347-368
Splitting strongly almost disjoint families
A. Hajnal, I. Juhász and S. Shelah PDF
Trans. Amer. Math. Soc. 295 (1986), 369-387
Uniqueness results for homeomorphism groups
Robert R. Kallman PDF
Trans. Amer. Math. Soc. 295 (1986), 389-396
On the generic structure of cohomology modules for semisimple algebraic groups
Henning Haahr Andersen PDF
Trans. Amer. Math. Soc. 295 (1986), 397-415
The associative forms of the graded Cartan type Lie algebras
Rolf Farnsteiner PDF
Trans. Amer. Math. Soc. 295 (1986), 417-427
Erratum to: “Generic algebras” [Trans. Amer. Math. Soc. 275 (1983), no. 2, 497–510; MR0682715 (84h:18010)]
John Isbell PDF
Trans. Amer. Math. Soc. 295 (1986), 429